# SDR UIEA2022042800402

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747
- Aircraft serial: 29255
- Aircraft time: 94,642 hours, 16,669 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION- LOWER FRAMES. AFT CGO DOOR LOWER LOBE STRUCTURE BETWEEN STA 1810/ STA 1920( 1) BLENDED OUT THE DAMAGE AREA IAW SRM 51-10-02 REV 94 2) PFM NDT INSP REFER TO JOB CARD ATTACHING SHEET NO 0225742 3) MEASURED REWORK AREA DEPTH = 0-01'', LENGTH = 1.2'' WIDTH = 1'' IT WAS ALLOWABLE IAW SRM 52-30-02 IA-1 REV 94 DETAIL XIZ FIGURE 101 4) APPLY PROTECTIVE COATING AT REWORK AREA IAW SRM 51-20-01 REV 94 5) CONDITION CHECK NORMAL AND JOB COMPLETED. )
